# SDR SWAA980130

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND A .156 INCH LONG CRACK IN FUSELAGE SKIN AT L2 DOOR AT UPPER HINGE CUTOUT.  REPAIRED PER SWA RA 1-353-1764.
